# SDR AWXA9500419

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Engine: Cfmint CFM563B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

PHX-ABQ - FLT 205 - ON TAKEOFF, THE E2 EGT REACHED 940 FOR 45 SECONDS, THE NR 2 TRUST LEVER WENT TO FIREWALL AND N1 2 PERCENT LESS THAN TARGET.  AFTER REDUCING POWER ESTABLISHED IN CLIMB, THE NR 2 N2 STARTED INCREASING AND REACHED APPROXIMATELY 103 PERCENT BEFORE SWITCHING AUTO THROTTLE OFF.  PILOT RETURNED AC TO PHX WITHOUT FURTHER INCIDENT.  MX PERFORMED TAKEOFF SIMULATION, BLEEDS ON PACKS ON, PMC'S ON, AUTO/THROTTLE ACTIVATED NR 2 ENGINE, ACHIEVED TAKEOFF POWER TARGET WITH ALL PARAMETERS WITHIN LIMITS AND MATCHED WITH NR 1 ENGINE.  SWITCHED PMC'S OFF, ALL PARAMETERS STABLE.  NR 2 ENGINE HAD 1 INCH CUSHION FROM FIREWALL AT TAKEOFF POWER SETTING.  (W)
